Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 22, 2011Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2011, 12:55 AM EDT for Cecil County, Maryland. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 12:55 AM EDT (04:55 UTC)
Expired
Jun 22, 2011, 2:00 AM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 119 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3316 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WWUS81 KPHI 220455
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT WED JUN 22 2011

MDZ008-PAZ067-220600-
CECIL MD-CHESTER PA-
1255 AM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT CECIL AND CHESTER COUNTIES...

AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
LANCASTER TO 27 MILES WEST OF ELKTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ROCK SPRINGS...RICHARDSMERE AROUND 130
AM...WEST NOTTINGHAM...FARMINGTON AROUND 145 AM...GLEN ROY AND ZION
AROUND 200 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3973 7623 3973 7615 3978 7607 3985 7603
      3987 7601 3992 7601 4002 7596 4002 7595
      3960 7580 3959 7613 3962 7616 3965 7617
      3970 7624

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 8:14 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 21, 8:14 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A WARM FRONT SOUTHWEST OF OUR AREA TONIGHT WILL MOVE GRADUALLY
NORTHEASTWARD INTO OUR REGION WEDNESDAY...AND STALL WEDNESDAY
NIGHT THROUGH THURSDAY. A COLD FRONT IS FORECAST TO PASS THROUGH
THE MID ATLANTIC REGION AROUND FRIDAY. A WARM AND SOMEWHAT
UNSTABLE AIRMASS IS EXPECTED FOR THE WEEKEND...BUT HIGH PRESSURE
TAKING SHAPE OVER THE GREAT LAKES DURING THE WEEKEND IS FORECAST
TO MOVE EASTWARD INTO OUR AREA BY EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONDITIONS WERE NOT UNSTABLE ENOUGH TO GET SHOWERS AND THUNDERSTORMS
GOING THIS AFTERNOON...ALTHOUGH A FEW CUMULUS TRIED TO BUILD AND A
FEW ISOLATED AND VERY WEAK CELLS WERE NOTED ON RADAR...MAINLY
NORTH. A FEW HEAVY SHOWERS AND SOME THUNDERSTORMS OCCURRED NORTH
OF OUR AREA OVER THE CATSKILLS AND SANK SOUTHWARD. PRECIPITATION
OCCURRED IN OUR AREA THIS MORNING WITH THE WAVE ASSOCIATED WITH
THE MCS FROM THE OHIO VALLEY. TODAY LOOKED LIKE THE TRANSITION
DAY...AS IT WAS MORE UNSTABLE THAN MONDAY AND MOISTURE WAS
ACCUMULATING.

WITH NEGATIVE VORTICITY ADVECTION AND WITH NO REAL FORCING EARLY
TONIGHT...PRECIPITATION CHANCES WERE CUT BACK FOR MUCH OF
TONIGHT, ESPECIALLY EAST, AS WERE SKY COVER GRIDS. PERHAPS SOME
CONVECTION CAN BE GENERATED AGAIN TO OUR WEST AND WILL MAKE IT
INTO OUR WESTERN AREAS DURING THE OVERNIGHT PERIOD AS IT WEAKENS.

MOS TEMPERATURES LOOKED DECENT AND WERE RELIED ON HEAVILY. CLOUD
COVER MAY NOT INCREASE UNTIL AFTER MIDNIGHT, AND THAT MAINLY
WEST...BUT TEMPERATURES SHOULD DROP INTO THE MID TO UPPER 60S IN
MOST AREAS OVERNIGHT, EXCEPT NEAR 70 IN THE URBAN HEAT ISLAND
SPOTS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE WARM FRONT MOVES SLOWLY EASTWARD LATE TONIGHT INTO WEDNESDAY.
THERE STILL REMAINS THE POSSIBILITY THAT THE FRONT WILL NOT MAKE IT
THROUGH THE ENTIRE REGION AND WILL INSTEAD STALL ACROSS THE FORECAST
AREA. THE GUIDANCE DIFFERS ON THE LOCATION OF THE FRONT AND VARIES
FROM BISECTING THE FORECAST AREA TO MAKING IT ALL THE WAY TO OUR
NORTH. THIS WILL HAVE A DIRECT IMPACT ON TEMPERATURES AS THE AREAS
TO THE SOUTH OF BOUNDARY WILL BE FULLY ENTRENCHED IN THE WARM SECTOR
WHILE THE AREAS TO THE NORTH OF THE FRONT SHOULD REMAIN COOLER.
THEREFORE, THERE STILL REMAINS LOWER CONFIDENCE THAN USUAL WITH
RESPECT TO WEDNESDAYS FORECAST. ALSO, THERE WILL BE SOME CLOUDS
STREAMING ACROSS WEDNESDAY AS THE REMNANTS OF AN MCS MOVES ACROSS
PENNSYLVANIA AND PUSHES THEM OUT WAY. SEVERAL FACTORS MAY END UP
LIMITING HEATING AT THE SURFACE AND WE HAVE KEPT TEMPERATURES MAINLY
IN THE LOWER 80S FOR THE DAY.

A TROUGH ON THE LEE SIDE OF APPALACHIANS LOOKS TO SET UP ACROSS OUR
AREA AND COULD BE THE SOURCE OF LIFT NEEDED TO GET THUNDERSTORMS
GOING IN THE AFTERNOON. VERTICAL SHEAR IS VERY LIMITED AND STORMS
WILL LIKELY BE SLOW MOVERS AND MULTI CELLULAR IN NATURE.

PRECIPITABLE WATERS ALSO BEGIN TO INCREASE AND RISE IN EXCESS OF 2
INCHES BY WEDNESDAY AFTERNOON/EVENING. WHEN PWATS GET OVER 2 INCHES
IN JUNE IT INDICATES A DEPARTURE GREATER THAN 2SD OF NORMAL AND IS A
GOOD INDICATOR THAT DEVELOPING STORMS WILL LIKELY BE EFFICIENT
RAINMAKERS. THEREFORE, THE POTENTIAL FOR FLASH FLOODING WILL ALSO
INCREASE. AS FAR AS FLASH FLOODING GOES, THE MOST PRONE AREAS REMAIN
ACROSS NORTHERN  AND CENTRAL NEW JERSEY AND THE SOUTHERN POCONOS.
LATEST GUIDANCE SHOWS THE BULK OF THE PRECIPITATION STAYING OFF TO
OUR NORTH AND WE HAVE DECIDED TO NOT ISSUE A FLOOD WATCH AT THIS
TIME. SHOULD THE PRECIP SHIFT SOUTHWARD, WE WOULD BE MORE AT RISK
AND WATCH MAY BE NEEDED. WE WILL CONTINUE TO MONITOR THIS.

THE INCREASED MOISTURE WILL ALSO RAISE DEWPOINTS INTO THE UPPER 60S
TO LOWER 70S FOR WEDNESDAY AND THURSDAY MAKING IT NOT ONLY HOT OUT
BUT QUITE HUMID AS WELL.

WEDNESDAY NIGHT WE SEE YET ANOTHER SHORTWAVE ROTATE AROUND THE MID
LEVEL RIDGE, KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST.

BY THURSDAY, THE MID LEVEL RIDGE HAS STARTED TO MOVE EASTWARD,
PLACING US IN A DEEP LAYER OF SOUTHWEST FLOW. SKIES SHOULD BE A
LITTLE BIT CLEARER WITH WILL ALLOW FOR MORE SURFACE HEATING TO TAKE
PLACE. TEMPERATURES SHOULD START TO RISE INTO THE MID TO UPPER 80S,
WITH SOME LOWER 90S, ACROSS THE AREA. AGAIN, THERE WILL BE A CHANCE
FOR SOME SHOWERS AND THUNDERSTORMS, MAINLY IN THE AFTERNOON.

A COLD FRONT APPROACHES FOR FRIDAY WITH MORE SHOWERS AND
THUNDERSTORMS POSSIBLE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOTS OF FLOW ALOFT TO START AS THE UPPER MIDWEST TROF LIFTS INTO SE
CANADA AND WEAKENS OVER THE WEEKEND WITH HEIGHTS AT 500 MB SLOWLY
RISING-WARMING....SUGGESTING AT LEAST A TEMPORARY RESPITE FROM THE
SHOWERY PATTERN.

TEMPS: WARMER THAN NORMAL THROUGH AT LEAST SATURDAY BUT MAY COOL
SLIGHTLY TO NEAR NORMAL NEXT SUNDAY MONDAY AND TUESDAY.

QPF: MOST EVIDENT OPPORTUNITIES FOR RAINFALL APPEAR TO BE FRIDAY
NIGHT-SATURDAY NIGHT WITH A PROBABLE DRIER PERIOD SHAPING UP SUNDAY
AND MONDAY.

CONFIDENCE: ABOVE AVERAGE THROUGH SUNDAY FOR TEMPS/QPF
OPPORTUNITIES-TRENDS AS POSTED IN THE DETERMINISTIC 330 PM FCST.

THEREAFTER...LOTS OF MODEL SPREAD ON SOLUTIONS FOR NEXT
MONDAY-TUESDAY AND CONFIDENCE ON QPF IS MUCH BELOW AVG THEN.

THE DAILIES BELOW...

FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE PRIMARY TROUGH ALOFT IN
THE GREAT LAKES WILL SLOWLY WEAKEN NEWD INTO SE CANADA. THAT
PROBABLY MEANS...MAINLY DIURNAL HEAT DRIVEN AFTERNOON-EVENING
SHOWERS/SCT TSTMS IN THE WARM SECTOR AHEAD OF THE COOL FRONT.
12Z/21 EC AND GEFS SFC FRONTAL PASSAGE EVOLUTION DIFFER.  ITS
POSSIBLE MOST OF THIS 36 HOUR PERIOD WILL BE RAINFREE.

SUNDAY/MONDAY...THE COOL FRONT SHOULD PASS OFFSHORE AND A RAINFREE
LOW HUMIDITY PERIOD SHOULD OCCUR SUNDAY INTO MONDAY.  THERE COULD BE
SOME LEFTOVER SHOWERS IN THE MORNING IN THE SOUTHERN PART OF THE
FORECAST AREA BUT CONFIDENCE IS LESS THAN AVERAGE ON THE POTENTIAL
SHOWERS FOR EARLY SUNDAY.

NEXT TUESDAY...LOW CONFIDENCE FORECAST AS MODEL SOLUTIONS VARY. ODDS
AS OF THIS WRITING FAVOR AT LEAST DRY START BUT CAN SEE A SOGGIER
SCENARIO IF A TROUGH ALOFT DEVELOPS OVERHEAD AS HINTED IN SOME OF
THE MODEL MEMBERS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TONIGHT...VFR WITH PATCHES OF SCT-BKN CU. BKN TSTM CIRRUS
OVERSPREADING FROM THE WSW LATER THIS EVENING. ISOLATED SHOWERS.
LIGHT MAINLY S WIND OVERNIGHT.

LOW PROBABILITY WAA SHOWERS/ISOLATED TSTMS DEVELOPING NEWD INTO A
PORTION OF OUR FCST AREA TOWARD MORNING...ESP PHL SWWD. IF SKIES
TEMPORARILY CLEAR AGAIN PREDAWN WED...THEN PATCHY MVFR/IFR FOG
WOULD DEVELOP...ESP E PA AND DEL TAF SITES.

CONFIDENCE ON IFR CONDS AND ANY CONVECTION AFTER 08Z IS BELOW AVG.

WEDNESDAY...CONVECTION WILL PROBABLY PLAY A ROLE IN THE PHI CWA
AIRSPACE...ESPECIALLY 15Z-22Z WHEN CLUSTERS OF TORRENTIAL RAIN
PRODUCING TSTMS /PRECIPITABLE WATER ~2 INCHES/ DEVELOP EWD FROM MD
SE PA TOWARD KPHL/KILG. GUSTY W WINDS TO 35 KTS AND BRIEF IFR
CONDS EXPECTED NEAR A FEW OF THESE STORMS. FCST FOR NOW HAS 2SM
SHRA CB WHERE BLV HIGHEST RISK OF HEAVIEST TSTMS...WHICH SHOULD BE
THE SW EDGE OF OUR FCST AREA...CLOSER TO THE HIGHLY UNSTABLE HOT
AIRMASS IN VA. WIND GENERALLY SSE AHD OF THE WFRONT PROBABLY
SHIFTING SSW BEHIND THE WFNT LATER IN THE DAY.

CONFIDENCE ON TSTM OCCURRENCE IS ABV AVG.

OUTLOOK...
MOSTLY MVFR IN HAZE AND OVERNIGHT PATCHY FOG. SCATTERED SHOWERS/TSTMS
WILL PRODUCE BRIEFLY LOWER CONDITIONS WED NIGHT AND AGAIN THU...FRI
AND POSSIBLY SAT AFTERNOONS.

&&

.MARINE...
NO HEADLINES.

HIGH PRESSURE TO THE EAST AND A DEEP LOW WELL TO THE WEST WILL
CONTINUE TO PRODUCE A SRLY FLOW ON THE WATERS. WIND SPEEDS WILL
MOSTLY REMAIN AROUND 10 KTS...BUT OCNLY HIGHER. CONDITIONS SHOULD
REMAIN MOSTLY SUB-SCA TONIGHT THROUGH THURSDAY. THERE IS THE
POSSIBILITY FOR SOME SCA CONDITIONS LATER THU INTO FRI AS THE DEEP
AND PERSISTENT FLOW MAY EVENTUALLY RESULT IN SOME 5 FT SEAS.
SCATTERED SHOWERS/TSTMS WILL BRING LOCALLY HIGHER WINDS AND WAVES
WED-FRI.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS.../KLINE/MEOLA
NEAR TERM.../MEOLA
SHORT TERM...MEOLA
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT TUE JUN 21 2011

NJZ001-007>010-012-015-PAZ054-055-062-222000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-NORTHAMPTON-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ060-061-
067>071-222000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON
WEDNESDAY EVENING AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HAIL AND HEAVY RAINS
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 11:57 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT TUE JUN 21 2011

MDZ008-012-015-019-220500-
CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1157 PM EDT TUE JUN 21 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CECIL...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...

AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF CENTERVILLE...
MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR STARKEY
CORNER...CHURCH HILL AROUND 1215 AM...SUDLERSVILLE...MILLINGTON
AROUND 1230 AM...MASSEY AND SASSAFRAS AROUND 1245 AM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3877 7640 3875 7635 3887 7625 3882 7621
      3883 7620 3894 7624 3890 7624 3893 7628
      3884 7638 3885 7639 3905 7631 3905 7629
      3900 7627 3900 7618 3915 7628 3954 7580
      3918 7579 3868 7633

HAYES
Special weather statement, Jun 22, 12:40 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT WED JUN 22 2011

DEZ001-002-MDZ008-012-015-019-020-220545-
CAROLINE MD-CECIL MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
TALBOT MD-
1240 AM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S AND TALBOT COUNTIES...

AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
CENTERVILLE TO 7 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR JUMPTOWN...MORGNEC AROUND 1245
AM...GRIFFIN...CRUMPTON AROUND 100 AM...GALENA...TEMPLEVILLE AROUND
115 AM...MASSEY...SANDTOWN AROUND 130 AM...HAZLETTVILLE AND CLAYTON
AROUND 145 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3947 7560 3932 7550 3908 7540 3889 7553
      3878 7608 3890 7602 3914 7600 3930 7608

HAYES
Special weather statement, Jun 22, 12:55 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT WED JUN 22 2011

MDZ008-PAZ067-220600-
CECIL MD-CHESTER PA-
1255 AM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT CECIL AND CHESTER COUNTIES...

AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
LANCASTER TO 27 MILES WEST OF ELKTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ROCK SPRINGS...RICHARDSMERE AROUND 130
AM...WEST NOTTINGHAM...FARMINGTON AROUND 145 AM...GLEN ROY AND ZION
AROUND 200 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3973 7623 3973 7615 3978 7607 3985 7603
      3987 7601 3992 7601 4002 7596 4002 7595
      3960 7580 3959 7613 3962 7616 3965 7617
      3970 7624

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:31 AM EDTSpecial Marine WarningPHI59 min
Jun 22, 8:39 AM EDTSpecial Weather StatementPHIMorris, Sussex36 min
Jun 22, 9:31 AM EDTSpecial Weather StatementPHIMorris, Sussex44 min
Jun 22, 3:07 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean53 min
Jun 22, 3:59 PM EDTSpecial Weather StatementPHIMercer61 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean61 min
Jun 22, 4:06 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 4:09 PM EDTSpecial Weather StatementPHISussex66 min
Jun 22, 4:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem58 min
Jun 22, 4:37 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren53 min
Jun 22, 4:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset66 min
Jun 22, 4:53 PM EDTTornado WarningPHISussex, Warren37 min
Jun 22, 5:11 PM EDTTornado WarningPHIHunterdon, Morris, Sussex, Warren34 min
Jun 22, 5:31 PM EDTTornado WarningPHIMonmouth, Ocean29 min
Jun 22, 5:43 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset48 min
Jun 21, 9:37 PM EDTAreal Flood AdvisoryPHIMonroe116 min
Jun 22, 2:15 AM EDTSpecial Weather StatementPHIBerks, Chester, Delaware60 min
Jun 22, 2:57 AM EDTSpecial Weather StatementPHIDelaware63 min
Jun 22, 3:05 AM EDTAreal Flood AdvisoryPHIChester, Delaware115 min
Jun 22, 4:13 AM EDTSpecial Weather StatementPHICarbon92 min
Jun 22, 6:32 AM EDTSpecial Weather StatementPHIDelaware, Philadelphia58 min
Jun 22, 8:00 AM EDTSpecial Weather StatementPHIDelaware, Philadelphia60 min
Jun 22, 1:48 PM EDTSpecial Weather StatementPHIBerks57 min
Jun 22, 2:53 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia67 min
Jun 21, 11:57 PM EDTSpecial Weather StatementPHIKent, Queen Anne's63 min
Jun 22, 12:40 AM EDTSpecial Weather StatementPHICaroline65 min
Jun 22, 1:05 AM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot55 min
Jun 22, 1:29 AM EDTSpecial Weather StatementPHICecil61 min
Jun 22, 1:47 AM EDTAreal Flood AdvisoryPHICaroline, Talbot105 min
Jun 22, 2:02 AM EDTSpecial Weather StatementPHICaroline58 min
Jun 22, 1:43 AM EDTSpecial Weather StatementPHIKent62 min
Jun 22, 2:31 AM EDTAreal Flood AdvisoryPHISussex119 min
Jun 22, 12:18 PM EDTSpecial Weather StatementPHISussex57 min

Nearby

Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.